A note on permutations without runs of given length.
Aequationes mathematicae, Tome 17 (1978), pp. 336-343
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1978__17_136752,
author = {D.M. Jackson and R.C. Read},
title = {A note on permutations without runs of given length.},
journal = {Aequationes mathematicae},
pages = {336--343},
year = {1978},
volume = {17},
zbl = {0384.05008},
url = {http://geodesic.mathdoc.fr/item/AM2_1978__17_136752/}
}
D.M. Jackson; R.C. Read. A note on permutations without runs of given length.. Aequationes mathematicae, Tome 17 (1978), pp. 336-343. http://geodesic.mathdoc.fr/item/AM2_1978__17_136752/